# SDR UIEA2018083001855

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,676 hours, 18,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP EICAS AND DISCREET. ACCOMPLISHED BITE OF PACK TEMP CONTROLLER AS PER AMM 21-51-14 AND RESET OK FOR SERVICE.
